Alert archive / Michigan / Gale Warnings in 2013

Gale Warning 1, NWS Gaylord, MI

January 3, 2013

NWS Gaylord, MI issued this gale warning at Jan 3, 2013, 4:10 PM EST. It took effect at Jan 3, 2013, 10:00 PM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 3, 2013, 4:10 PM EST (21:10 UTC)
In effect from
Jan 3, 2013, 10:00 PM EST
Expired
Jan 4, 2013, 11:26 AM EST
In force
13 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

413 
WHUS73 KAPX 032110
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
410 PM EST THU JAN 3 2013

LMZ342-344>346-040515-
/O.CAN.KAPX.SC.Y.0137.000000T0000Z-130104T0300Z/
/O.UPG.KAPX.GL.A.0001.130104T0300Z-130104T2100Z/
/O.NEW.KAPX.GL.W.0001.130104T0300Z-130104T2100Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
410 PM EST THU JAN 3 2013

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST
FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST
FRIDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-347-348-040515-
/O.CAN.KAPX.SC.Y.0137.000000T0000Z-130104T0300Z/
/O.UPG.KAPX.GL.A.0001.130104T0300Z-130104T2100Z/
/O.NEW.KAPX.GL.W.0001.130104T0300Z-130104T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
410 PM EST THU JAN 3 2013

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST
FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST
FRIDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ346-349-LMZ323-040515-
/O.EXT.KAPX.SC.Y.0137.000000T0000Z-130104T2100Z/
/O.CAN.KAPX.GL.A.0001.130104T0300Z-130104T2100Z/
ST IGNACE TO FALSE DETOUR CHANNEL-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
410 PM EST THU JAN 3 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST FRIDAY...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE GALE
WATCH. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST
FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-040515-
/O.CON.KAPX.SC.Y.0137.000000T0000Z-130105T1200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
410 PM EST THU JAN 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-040515-
/O.CON.KAPX.SC.Y.0001.000000T0000Z-130105T1200Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
410 PM EST THU JAN 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
5 follow-up statements
160 
WHUS73 KAPX 040347
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1047 PM EST THU JAN 3 2013

LMZ342-344>346-041200-
/O.CON.KAPX.GL.W.0001.000000T0000Z-130104T2100Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1047 PM EST THU JAN 3 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-347-348-041200-
/O.CON.KAPX.GL.W.0001.000000T0000Z-130104T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1047 PM EST THU JAN 3 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ341-041200-
/O.EXT.KAPX.SC.Y.0001.000000T0000Z-130104T2100Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
1047 PM EST THU JAN 3 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-041200-
/O.EXT.KAPX.SC.Y.0137.000000T0000Z-130104T2100Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1047 PM EST THU JAN 3 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346-349-LMZ323-041200-
/O.CON.KAPX.SC.Y.0137.000000T0000Z-130104T2100Z/
ST IGNACE TO FALSE DETOUR CHANNEL-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
1047 PM EST THU JAN 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
220 
WHUS73 KAPX 040554
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1254 AM EST FRI JAN 4 2013

LHZ346-LMZ323-LSZ321-041400-
/O.UPG.KAPX.SC.Y.0137.000000T0000Z-130104T2100Z/
/O.EXA.KAPX.GL.W.0001.000000T0000Z-130104T2100Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1254 AM EST FRI JAN 4 2013

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ341-041400-
/O.UPG.KAPX.SC.Y.0001.000000T0000Z-130104T2100Z/
/O.EXA.KAPX.GL.W.0001.000000T0000Z-130104T2100Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
1254 AM EST FRI JAN 4 2013

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-347-348-LMZ342-344>346-041400-
/O.CON.KAPX.GL.W.0001.000000T0000Z-130104T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1254 AM EST FRI JAN 4 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ349-LSZ322-041400-
/O.CON.KAPX.SC.Y.0137.000000T0000Z-130104T2100Z/
STURGEON POINT TO ALABASTER MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1254 AM EST FRI JAN 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
278 
WHUS73 KAPX 040903
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
403 AM EST FRI JAN 4 2013

LHZ345>348-LMZ323-341-342-344>346-LSZ321-041715-
/O.CON.KAPX.GL.W.0001.000000T0000Z-130104T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
403 AM EST FRI JAN 4 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ349-LSZ322-041715-
/O.CON.KAPX.SC.Y.0137.000000T0000Z-130104T2100Z/
STURGEON POINT TO ALABASTER MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
403 AM EST FRI JAN 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

ARNOTT
072 
WHUS73 KAPX 041027
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
527 AM EST FRI JAN 4 2013

LHZ349-041830-
/O.UPG.KAPX.SC.Y.0137.000000T0000Z-130104T2100Z/
/O.EXA.KAPX.GL.W.0001.000000T0000Z-130104T2100Z/
STURGEON POINT TO ALABASTER MI-
527 AM EST FRI JAN 4 2013

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345>348-LMZ323-341-342-344>346-LSZ321-041830-
/O.CON.KAPX.GL.W.0001.000000T0000Z-130104T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
527 AM EST FRI JAN 4 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LSZ322-041830-
/O.CON.KAPX.SC.Y.0137.000000T0000Z-130104T2100Z/
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
527 AM EST FRI JAN 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

ARNOTT
452 
WHUS73 KAPX 041626
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1126 AM EST FRI JAN 4 2013

LSZ321-050030-
/O.CAN.KAPX.GL.W.0001.000000T0000Z-130104T2100Z/
/O.EXB.KAPX.SC.Y.0137.000000T0000Z-130105T0600Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1126 AM EST FRI JAN 4 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST SATURDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>349-050030-
/O.CAN.KAPX.GL.W.0001.000000T0000Z-130104T2100Z/
/O.EXB.KAPX.SC.Y.0137.000000T0000Z-130105T1100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1126 AM EST FRI JAN 4 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST SATURDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-342-344>346-050030-
/O.CAN.KAPX.GL.W.0001.000000T0000Z-130104T2100Z/
/O.EXB.KAPX.SC.Y.0137.000000T0000Z-130105T0600Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1126 AM EST FRI JAN 4 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST SATURDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ322-050030-
/O.EXT.KAPX.SC.Y.0137.000000T0000Z-130105T0600Z/
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1126 AM EST FRI JAN 4 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST
SATURDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Jan 3, 1:00 PM EST, 3 hours 10 minutes earlier.

Area forecast discussion, Jan 3, 1:00 PM EST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
100 PM EST THU JAN 3 2013

.SYNOPSIS...
ISSUED AT 400 AM EST THU JAN 3 2013

LAKE INDUCED SNOW SHOWERS ARE EXPECTED INTO THIS EVENING AS WEAK LOW
PRESSURE PASSES THROUGH THE REGION. WARMER AND DRIER AIR THEN BEGIN
TO MOVE INTO THE REGION FRIDAY AND OVER THE WEEKEND FOR
SIGNIFICANTLY LOWER SNOW CHANCES. ABOVE AVERAGE TEMPERATURES ARE IN
STORE FOR THE REGION NEXT WEEK.

&&

.UPDATE...
ISSUED AT 1251 PM EST THU JAN 3 2013

LIGHT SNOW CONTINUES OVER THE FORECAST AREA. MINOR TO LIGHT SNOW
ACCUMULATIONS ARE EXPECTED OVER THE NEXT COUPLE OF HOURS. THE SNOW
AND CLOUDS UPSTREAM ON RADAR AND SATELLITE ARE SHOWING THE EFFECTS
OF THE DRY AIR THAT IS MOVING INTO THE UPPER GREAT LAKES AND IS
EXPECTED TO AFFECT OUR REGION LATE THIS AFTERNOON. SO FAR ALL OF
THIS IS ON TRACK.

UPDATE ISSUED AT 926 AM EST THU JAN 3 2013

MADE SOME SMALL TWEAKS TO THE SNOW FALL AMOUNTS AND POPS FOR TODAY
INTO TONIGHT. TRENDS ON THE CURRENT SNOW HAD BEEN DIMINISHING
PRIOR TO THE COLD FRONTAL PASSAGE. HOWEVER, WITH THE FRONT THERE
WILL BE AN INCREASE AS THE COLD AIR FLOODS BACK INTO THE REGION
AGAIN. LOOKED AT THE SIMILAR SOUNDINGS THAT MATCH WITH THE GFS AND
NAM FROM OVERNIGHT. THEY WOULD INDICATE THAT THE SNOW WOULD
INCREASE LATE THIS MORNING/EARLY AFTERNOON. LOOKING UPSTREAM AT
KMQT, THIS LOOKS TO BE THE CASE. HOWEVER, THE MODELS INDICATE THAT
THE SYNOPTIC MOISTURE WILL QUICKLY LEAVE LATE THIS AFTERNOON. SO
HAVE SCALED BACK THE SNOW TODAY AND THIS EVENING.

UPDATE ISSUED AT 640 AM EST THU JAN 3 2013

FORECAST ON TRACK WITH NO UPDATES PLANNED. PITIFUL SNOWFALL
CONTINUES TO BE LIGHT ALMOST EVERYWHERE OUTSIDE OF ENHANCEMENT
ASSOCIATED WITH THE FRONT...COMING ONSHORE AT LITTLE TRAVERSE BAY.
THIS SNOW WILL LOSE ITS GUSTO AS IT MOVES INLAND...BUT MORE
TRADITIONAL LES TO ENSUE IN VEERING FLOW TO NW.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 400 AM EST THU JAN 3 2013

POSITIVELY TILTED UPPER TROUGH IS LAYING OUT OVER THE WESTERN/NRN
GREAT LAKES EARLY THIS MORNING...WITH THE ASSOCIATED LOW PRESSURE
NOW IN FAR EASTERN LAKE SUPERIOR. THE SFC COLD FRONT STRETCHES
FROM THIS LOW...BACK TO THE SW ALONG THE WESTERN LAKE MICHIGAN
SHORELINE. SW FLOW AHEAD OF THIS COLD FRONT...AND LESS THAN
IMPRESSIVE WARM ADVECTION/MID LEVEL MOISTURE IS NOW MOVING IN OVER
THE REGION. THERE IS A NOTICEABLE LOCALIZED CONVERGENCE ZONE
BETWEEN BEAVER ISLAND AND THE NW MICHIGAN SHORELINE...RESULTING IN
A RATHER DIFFUSE ENHANCED BAND OF LAKE ENHANCED SNOW SHOWERS.
ALTHOUGH OVERLAKE INSTABILITY IS IN PLACE WITH H8 TEMPS AROUND
-10C...THE DEPTH OF THE INSTABILITY IS NOT GREAT...AND RADAR
IMAGERY SURE SUGGESTING THIS WITH LESS THAN EXPECTED SNOWFALL
INTENSITY. A GENERAL LIGHT SNOW AND FLURRIES WERE OCCURRING
BASICALLY EVERYWHERE ELSE IN NRN MICHIGAN.

TODAY AND TONIGHT...THE LIGHT SNOWS WILL CONTINUE TO SWING IN
OVERHEAD AS THE LOW PRESSURE EXITS EAST INTO EASTERN CANADA BY
TONIGHT. THE SYSTEM COLD FRONT DRIVES THROUGH THIS MORNING WITH
LITTLE FANFARE ALOFT...AS THE BETTER FORCING/-DIVQ IS WELL TO OUR
NORTH. LATEST SATELLITE IMAGERY SUGGESTS THE SAME. WHILE OVERLAKE
INSTABILITY DEEPENS THROUGH THE BEHIND THE COLD FRONT...WHAT
LITTLE HELP WITH SYNOPTIC SNOW/DEEPER MOISTURE ALOFT ALSO EXITS
NRN MICHIGAN. WE ENTER A PERIOD OF PURE LAKE EFFECT BY AFTERNOON
AND INTO THIS EVENING. AM EXPECTING SOME DECENT SNOWFALL INTENSITY
WITH THE LAKE ENHANCED SW SNOW THIS MORNING FOR MAINLY THE STRAITS
DOWN THROUGH THE NRN HALF OF THE NEARSHORES OF LAKE
MICHIGAN...AIDED BY/ALONG WITH ADVANCING COLD FRONT TO GIVE
EVERYONE AT LEAST A PERIOD OF SNOW OUTSIDE OF FLURRIES. LESS
DOWNWIND OF THE LAKES. ALTHOUGH LAKE EFFECT CONDITIONS IMPROVE
DURING THE DAY...WINDS ARE SHIFTING QUITE WELL AND WILL NEVER HIT
ANYONE AREA FOR TOO LONG...AND WITH THE DEEPER MOISTURE DEPLETING
BY AFTERNOON...ACCUMULATIONS ARE GOING TO BE RATHER LACKLUSTER.
SEE NO MORE THAN COUPLE INCHES IN SW FLOW REGIMES THROUGH
DAYBREAK...WITH A COUPLE OF INCHES IN FAR NW LOWER AND THE NRN
HALF OF THE INTERIOR HIGHER TERRAIN.

THE NW FLOW REGIMES WILL CONTINUE TO SEE LIGHT SNOWS INTO THIS
EVENING WITH TEMPERATURES CONDUCIVE FOR LAKE EFFECT. DRYING AIR
FROM ALOFT/SUBSIDENCE/WARMING IS FAIRLY RAPID THROUGH
EVENING...AND ACCUMULATIONS WILL BE A COUPLE TO FEW TENTHS AT BEST.
BY THE OVERNIGHT HOURS...THE LAKE EFFECT WILL BE OVER...OUTSIDE OF
ANOTHER LOW PRESSURE DROPPING SOUTHEAST ACROSS ONTARIO BY 12Z THAT
WILL THAT WILL LAY SOME MARGINALLY COLDER AIR ACROSS WHITEFISH
BAY...RESULTING IN SMALL CHANCES FOR LIGHT LAKE EFFECT
SNOW/FLURRIES.

SKIES MAY ACTUALLY TRY AND CLEAR UP A BIT OVERNIGHT ACROSS THE SRN
CWA (AWAY FROM INVADING HIGHER CLOUD NORTH WITH THE NEXT FRONT).
THIS DUE TO SUCH RAPID SUBSIDENCE/DRYING...ALTHOUGH CLIMATOLOGY
SUGGEST THAT LOW CLOUDS WILL PERSIST. WILL TAKE THE BAIT THOUGH
AND GO PARTLY CLOUDY IN SPOTS ALONG M-55 AND IN DOWNSLOPING AREAS
OF NE LOWER.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 400 AM EST THU JAN 3 2013

SPLIT FLOW PATTERN SET TO CONTINUE ACROSS THE CONUS...WITH NORTHERN
STREAM INFLUENCES DOMINATING NORTHERN MICHIGAN WEATHER INTO THE
BEGINNING OF NEXT WORK WEEK. PATTERN FAVORS MULTIPLE CLIPPER TYPE
SYSTEMS...ALL OF WHICH APPEAR MOISTURE STARVED AND RESERVING THEIR
BEST DYNAMICS FOR POINTS NORTH OF THE BORDER. COLDEST AIR CENTERS
ITSELF AROUND POLAR VORTEX PROGGED TO TAKE UP SHOP IN NORTHERN
CANADA...WITH AN INCREASING PACIFIC INFLUENCE ON NORTHERN CONUS
WEATHER...ESPECIALLY HEADING INTO NEXT WEEK. INDICES AND GUIDANCE
CONCUR THAT A RATHER SUBSTANTIAL WARMING REMAINS PLAUSIBLE HEADING
INTO THE MIDDLE PORTIONS OF NEXT WEEK AS THE NORTHERN STREAM PUSHES
NORTH AND MODIFIED PACIFIC AIR OVERSPREADS THE CONUS. FORECAST
CONCERNS MAINLY CENTER ON LOW END PRECIP CHANCES AND
TEMPERATURE/CLOUD TRENDS THROUGHOUT.

RATHER QUIET START TO THE PERIOD...WITH LOW PRESSURE PASSING WELL TO
OUR NORTHEAST FRIDAY AND FRIDAY NIGHT...WITH QUICK HITTING SHOT OF
RATHER IMPRESSIVE WAA OVERSPREADING THE NORTHERN LAKES FRIDAY
MORNING. DEEP LAYER MOISTURE ESSENTIALLY NON-EXISTENT...WITH JUST
PERHAPS A FEW FLURRIES/LIGHT SNOW SHOWERS ALONG SURFACE TROUGH
DROPPING ACROSS LAKE SUPERIOR INTO EASTERN UPPER MICHIGAN. MODELS A
TOUCH MORE AGGRESSIVE TRAPPING REMNANT MOIST LAYER BELOW STRONG
SUBSIDENCE INVERSION...SUGGESTING CLOUDS MAY HANG TOUGH DESPITE WAA.
HAVE TRENDED A TOUCH MORE PESSIMISTICALLY...ESPECIALLY DURING THE
MORNING. DRY WEATHER CONTINUES INTO FRIDAY NIGHT AND THE START OF
THE WEEKEND UNDER PARTLY CLOUDY SKIES.

THINGS BECOME A TOUCH MORE INTERESTING HEADING INTO LATER SATURDAY
AND SATURDAY NIGHT/SUNDAY MORNING AS SOUTHERN STREAM WAVE EJECTS
NORTHEAST...ALL THE WHILE ADDITIONAL NORTHERN STEAM ENERGY
APPROACHES FROM THE NORTHERN PLAINS. DESPITE SOUTHERN
CONNECTION...MOISTURE REMAINS ANYTHING BUT IMPRESSIVE...WITH ALL
DEEP LAYER MOISTURE CONFINED TO AREAS NEAR THE GULF. CROSS SECTIONS
AND MODEL DERIVED SOUNDINGS CONFIRM AS SUCH...WITH MAINTENANCE OF
CORRIDOR OF DRY MID LEVELS BETWEEN MORE MOISTURE RICH UPPER AND
LOWER LEVELS. FORCING NOT OVERLY IMPRESSIVE EITHER...WITH BEST
SOUTHERN STREAM DYNAMICS PASSING BY TO OUR SOUTH. ADD IT ALL
UP...AND REALLY NOT EXCITED ABOUT MEASURABLE PRECIP CHANCES THROUGH
THIS PERIOD. THAT SAID...SOME EVIDENCE IN SOUNDINGS OF A POSSIBLE
FREEZING DRIZZLE SCENARIO SATURDAY NIGHT AS TOP OF MOISTURE RICH LOW
LEVELS FLIRTS WITH -10C ISOTHERM. TO EARLY TO THROW THIS TYPE OF
SPECIFICITY INTO THE FORECAST JUST YET...BUT SOMETHING TO MONITOR.

NORTHERN STREAM REMAINS AGGRESSIVE WHILE SLOWLY RETREATING...WITH
NEXT ROUND OF CLIPPER SYSTEMS SLATED TO PASS ACROSS SOUTHERN CANADA
EARLY NEXT WORK WEEK. TIMING SUBJECT TO CHANGE...BUT STILL APPEARS
BEST POTENTIAL FOR ANY SNOWS WILL REMAIN OFF TO OUR NORTH. WILL
INCLUDE AT LEAST SOME SMALL MENTION...HOWEVER...WITH BETTER CHANCES
ACROSS EASTERN UPPER SUNDAY NIGHT RIGHT THROUGH TUESDAY. BIGGEST
STORY HEADING INTO THE MIDDLE PORTIONS OF NEXT WEEK WILL BE WELL
ADVERTISED WARMING TREND. CONSENSUS MODEL BLEND HAS HIGH
TEMPERATURES REACHING ABOVE FREEZING TUESDAY THROUGH THURSDAY...WITH
SOME AREAS LIKELY PUSHING THE UPPER 30S BY WEDNESDAY/THURSDAY.
DEFINITELY CANNOT ARGUE WITH THESE NUMBERS GIVEN GUIDANCE TRENDS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1251 PM EST THU JAN 3 2013

MOST OF THE SNOW IS NOW ONLY PRODUCING VFR VSBYS TO AT WORST,
MVFR. THERE ARE SOME IFR CIGS, BUT EVEN THOSE WILL MOVE OUT OF THE
REGION OVER THE NEXT FEW HOURS AS DRIER AIR PUSHES IN AND STOPS
THE LAKE EFFECT SNOW. WILL LEAVE THE MVFR TO VFR CIGS FOR THE
NIGHT AS THE CLOUDS COME UP A BIT FROM THE DRIER AIR. THEN AS THE
TAIL END OF THIS SYSTEM DROPS INTO THE FORECAST AREA, EXPECT IFR
TO MVFR CONDITIONS INTO THE FRIDAY AFTERNOON.

&&

.MARINE...
ISSUED AT 400 AM EST THU JAN 3 2013

STRONGER WINDS EXPECTED THROUGH FRIDAY NIGHT. LOW PRESSURE
TRACKING ACROSS LAKE SUPERIOR TODAY WILL DISSOLVE INTO EASTERN
CANADA TONIGHT. THE SYSTEM COLD FRONT WILL MOVE THROUGH THIS
MORNING AND THE PRESSURE GRADIENT THEN BEGINS TO TIGHTEN UP AS
WINDS SHIFT FROM SW TO WSW. THE TIGHTEST GRADIENT WILL BE OVERHEAD
LATE TONIGHT THROUGH FRIDAY. ADVISORY LEVEL WINDS A DEFINITE IN
ALL NEARSHORE WATERS THROUGH FRIDAY NIGHT...BUT GALES ARE POSSIBLE
FOR LAKE MICHIGAN...STRAITS AND LAKE HURON FOR MAINLY TONIGHT AND
FRIDAY. THE GALE WATCH HAS BEEN ISSUED. WINDS DIE DOWN SATURDAY.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...GALE WATCH FROM 10 PM EST THIS EVENING THROUGH FRIDAY AFTERNOON
     FOR LHZ345>349.
     SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR LHZ345>349.
LM...SMALL CRAFT ADVISORY UNTIL 7 AM EST SATURDAY FOR LMZ341.
     GALE WATCH FROM 10 PM EST THIS EVENING THROUGH FRIDAY AFTERNOON
     FOR LMZ323-342-344>346.
     SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR LMZ323-342-
     344>346.
LS...SMALL CRAFT ADVISORY UNTIL 7 AM EST SATURDAY FOR LSZ321-322.

&&

UPDATE...JL
SYNOPSIS...MB
SHORT TERM...SD
LONG TERM...MB
AVIATION...JL
MARINE...SD
Hazardous weather outlook, Jan 3, 10:10 AM EST, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1010 AM EST THU JAN 3 2013

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
041145-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
1010 AM EST THU JAN 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

GALE FORCE WINDS ARE EXPECTED LATE TONIGHT. SEE THE MARINE FORECAST
FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/APX (ALL
LOWERCASE)

SMD/JSL

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 3:34 AM ESTGale WatchAPX13 hr
Jan 3, 3:34 AM ESTSmall Craft AdvisoryAPX21 hr

Nearby

Gale Warnings in Michigan, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.